# SDR AALA202001039011

- Difficulty date: January 1, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 18,817 hours, 5,173 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R8 DOOR SLIDE ASSIST BOTTLE BELOW LIMITS. MAINTENANCE SERVICED DOOR SLIDE ASSIST BOTTLE TO PROPER PRESSURE PER MM 52-13-14.
